No Cover Image

Journal article 679 views

Solutions of Hammerstein Integral Equations via a Variational Principle

Francesca Faraci, Vitaly Moroz Orcid Logo

Journal of Integral Equations and Applications, Volume: 15, Issue: 4, Pages: 385 - 402

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1216/jiea/1181074983

Published in: Journal of Integral Equations and Applications
Published: 2003
URI: https://cronfa.swan.ac.uk/Record/cronfa19683
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 385
End Page: 402